# SDR A6WA202103087682

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 600210316
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT FRAME VS55.625% SPAR DATUM AND STR 10+1.5   ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED DENT AT FRAME VS 55.625% SPAR DATUM, DENT MEASURED   .760"L X .420"W X .009"D. PERFORMED HAND DRESS ON FUSELAGE SKIN AT VS 55.625%  BETWEEN STR10R AND STR11R IAW EA# AWAC-CRJ253-01579 REV IR DATED 03/04/2021.  PERFORMED HFEC INSPECTION ON REFORMED SKIN AT VS 625.625% BETWEEN STR 10R AND STR  11R WITH NO INDICATION.
